RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 33, Number 2  


On the isometricity of polyhedral domains whose boundaries are locally isometric in relative metrics
V. Alexandrov
3
Estimates for elements of inverse matrices and modifications of the matrix sweep method
I. A. Blatov
10
On intuitionistic elementary arithmetic
V. Ya. Bochernikov
22
Weighted $L_p$ potential theory on homogeneous groups
S. K. Vodopyanov
29
Approximation of exact and closed differential forms by finite ones
V. M. Gol'dstein, V. I. Kuz'minov, I. A. Shvedov
49
Two boundary value problems for elliptic equations in the plane when the Lopatinskii condition is violated
V. M. Dadiomov
66
On the existence of the solution of the Cauchy problem and the stability of kink solutions of the nonlinear Schrödinger equation
P. E. Zhidkov
73
A differential equation in a Banach space that contains a variational derivative
V. G. Zadorozhniy
80
Structural problems for model companions of varieties of polygons
A. A. Ivanov
94
Coverings in a lattice of quasi-varieties of $l$-groups
O. V. Isaeva, N. Ya. Medvedev
102
A boundary value problem of N. P. Vekua with a piecewise-smooth shift on a piecewise-Lyapunov contour
Z. M. Lysenko
108
The principal term of the monodromy transformation of a monodromic singular point is linear
N. B. Medvedeva
116
Regularization of ill-posed differential problems
I. V. Mel'nikova
125
A class of holomorphic almost periodic functions of several variables
L. I. Ronkin
135
On the logarithmic derivative and zeros of an entire function of bounded $l$-index
M. N. Sheremeta, A. D. Kuzyk
142
On $AE(n)$ compact Hausdorff spaces and $n$-soft mappings
L.V. Shirokov
151
Interpolation of the continuity property for partially additive operators
E. I. Berezhnoi, P. P. Zabreiko
157
Euler polynomials and their generalization
B. A. Vertgeim
164
On a theorem of B. Kostant
O. A. Dubovik
168
Canonical representations
T. S. Ivanchenko, L. A. Sakhnovich
172
Solvability of an inverse problem for the one-dimensional Boltzmann equation
Kh. Kh. Imomnazarov
175
Positive algebras with Noetherian congruence lattices
N. Kh. Kasymov
181
Application of an extremal case in a comparison theorem for obtaining gap theorems
V. B. Marenich
186
Countable skeletons of finitely generated discriminant varieties
A. G. Pinus
190
A problem on the control of pencils of trajectories
A. V. Plotnikov
196
Equivalent definition of the strong causality of space-time
M. N. Podoksenov
200
On the singular Martinelli–Bochner integral
B. B. Prenov, N. N. Tarkhanov
202
Necessary conditions for optimality for a class of nonlinear singular elliptic systems
S. Ya. Serovaĭskiĭ
206
$E$-hyperimmune sets
B. Ya. Solon
211
On a characterization of absolute retracts
P. V. Chernikov
215
Letter to the editors: “Estimates in $L^p$ of integral operators connected with spaces of analytic and harmonic functions” [Sibirsk. Mat. Zh. 26 (1985), no. 3, 168–191, 226]
A. A. Soloviev
218
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021